# SDR UPS06M46929

- Difficulty date: April 19, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 38,050 hours, 5,663 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 745-840
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK FROM STA 745-840 LBL=8.5 FLOOR PANEL ATTACHMENT HOLES FOUND ELONGATED.  SEAT TRACK DAMAGED AREA CUTOFF FROM STA 745-869 LBL=8.5 PER SRM 53-70-0 0 FIG1 VOL 1 REV 38.  HFEC INSP C/OUT.  SEAT TRACK AND SPLICES FAB AND HOLES PICKUP PER SRM 53-70-00 FIG 1 VOL1 REV 38.  NEW SEAT TRACK AND SPLICES PAINTED PER SRM 51-21-01 VOL 2 REV38.  NEW SEAT TRACK AND SPLICES INSTALLED PER SRM 51-31-01 VOL 2 REV 38.
